# SDR DALA2016031401908

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS OF 1.156" AND 0.093" ON FUSELAGE SKIN ON BS 374 AT THE UPPER FWD DOOR JAMB CORNER OF THE FWD CARGO COMPARTMENT.  FUSELAGE SKIN WAS REPAIRED IAW ER/A 543154-14AD, REV ORIG.
